Alert archive / Missouri / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 59, NWS Springfield, MO

March 9, 2017Cedar County, St. Clair County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Mar 9, 2017, 12:17 PM CST for Cedar County, St. Clair County, Missouri. It was in force for 58 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 9, 2017, 12:17 PM CST (18:17 UTC)
Expired
Mar 9, 2017, 1:15 PM CST
In force
58 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Cedar County, MO, St. Clair County, MO

The radar

The Springfield radar (KSGF), 82 km from the middle of the area, began a volume at 18:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 9, 12:35 PM CSTHAIL 11 N El Dorado Springs, MO.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 9, 11:10 AM CSTSevere Thunderstorm WatchSPC10 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 6.3 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2017-03-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2017-03-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 249 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1760 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
249 m²/s²
0-3 km storm-relative helicity
230 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

319 
WUUS53 KSGF 091817
SVRSGF
MOC039-185-091915-
/O.NEW.KSGF.SV.W.0059.170309T1817Z-170309T1915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Springfield MO
1217 PM CST THU MAR 9 2017

The National Weather Service in Springfield has issued a

* Severe Thunderstorm Warning for...
  Cedar County in southwestern Missouri...
  Southwestern St. Clair County in west central Missouri...

* Until 115 PM CST

* At 1216 PM CST, a severe thunderstorm was located near Nevada,
  moving east at 45 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts. 

  SOURCE...Emergency management. Half Dollar size hail was reported 
           in the city of Nevada with this storm.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees. 

* Locations impacted include...
  Stockton Lake...                  El Dorado Springs...
  Stockton...                       Roscoe...
  Vista...                          Bearcreek...
  Olympia...                        Tiffin...
  Caplinger Mills...                Filley...
  Cedar Springs...                  Arnica...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3765 9364 3772 9407 3789 9407 3789 9408
      3790 9407 3794 9407 3798 9406 3802 9363
TIME...MOT...LOC 1816Z 270DEG 40KT 3783 9427 

HAIL...1.50IN
WIND...60MPH
 
$$

Wise
4 follow-up statements
047 
WWUS53 KSGF 091832
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
1232 PM CST THU MAR 9 2017

MOC039-185-091915-
/O.CON.KSGF.SV.W.0059.000000T0000Z-170309T1915Z/
Cedar MO-St. Clair MO-
1232 PM CST THU MAR 9 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM CST
FOR CEDAR AND SOUTHWESTERN ST. CLAIR COUNTIES...

At 1231 PM CST, a severe thunderstorm was located over El Dorado
Springs, moving east at 45 mph.

HAZARD...60 mph wind gusts and half dollar size hail. 

SOURCE...Trained weather spotters. This storm produced quarter to 
         golf ball size hail in the Nevada area. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Stockton Lake...                  El Dorado Springs...
Stockton...                       Roscoe...
Vista...                          Bearcreek...
Olympia...                        Tiffin...
Caplinger Mills...                Filley...
Cedar Springs...                  Arnica...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3765 9364 3772 9407 3787 9407 3789 9406
      3788 9407 3794 9407 3798 9406 3802 9363
TIME...MOT...LOC 1831Z 253DEG 41KT 3790 9406 

HAIL...1.25IN
WIND...60MPH
 
$$

Wise
691 
WWUS53 KSGF 091839
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
1239 PM CST THU MAR 9 2017

MOC039-185-091915-
/O.CON.KSGF.SV.W.0059.000000T0000Z-170309T1915Z/
Cedar MO-St. Clair MO-
1239 PM CST THU MAR 9 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM CST
FOR NORTHERN CEDAR AND SOUTHWESTERN ST. CLAIR COUNTIES...

At 1238 PM CST, a severe thunderstorm was located near El Dorado
Springs, moving east at 45 mph.

HAZARD...Quarter size hail. 

SOURCE...Radar indicated. This storm has a history of producing up 
         to golf ball size hail in Nevada Missouri.

IMPACT...Damage to vehicles is expected. 

Locations impacted include...
El Dorado Springs...              Roscoe...
Vista...                          Caplinger Mills...
Cedar Springs...                  Tiffin...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3775 9364 3780 9407 3787 9407 3789 9406
      3788 9407 3794 9407 3798 9406 3802 9363
TIME...MOT...LOC 1838Z 253DEG 41KT 3792 9399 

HAIL...1.00IN
WIND...<50MPH
 
$$

Wise
461 
WWUS53 KSGF 091853
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
1253 PM CST THU MAR 9 2017

MOC039-091903-
/O.CAN.KSGF.SV.W.0059.000000T0000Z-170309T1915Z/
Cedar MO-
1253 PM CST THU MAR 9 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CEDAR COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. **! Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 700 PM CST for
southwestern and west central Missouri.

LAT...LON 3787 9364 3788 9380 3788 9381 3789 9381
      3789 9387 3790 9388 3790 9395 3799 9399
      3802 9363
TIME...MOT...LOC 1853Z 262DEG 44KT 3796 9388 

$$

MOC185-091915-
/O.CON.KSGF.SV.W.0059.000000T0000Z-170309T1915Z/
St. Clair MO-
1253 PM CST THU MAR 9 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM CST
FOR SOUTHWESTERN ST. CLAIR COUNTY...

At 1253 PM CST, a severe thunderstorm was located 9 miles northeast
of El Dorado Springs, moving east at 50 mph.

HAZARD...Quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Damage to vehicles is expected. 

Locations impacted include...
Roscoe...                         Vista...
Tiffin...                         

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3787 9364 3788 9380 3788 9381 3789 9381
      3789 9387 3790 9388 3790 9395 3799 9399
      3802 9363
TIME...MOT...LOC 1853Z 262DEG 44KT 3796 9388 

HAIL...1.00IN
WIND...<50MPH
 
$$

Wise
399 
WWUS53 KSGF 091859
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
1259 PM CST THU MAR 9 2017

MOC185-091915-
/O.CON.KSGF.SV.W.0059.000000T0000Z-170309T1915Z/
St. Clair MO-
1259 PM CST THU MAR 9 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM CST
FOR SOUTH CENTRAL ST. CLAIR COUNTY...

At 1259 PM CST, a severe thunderstorm was located 7 miles southwest
of Osceola, or 13 miles northeast of El Dorado Springs, moving east
at 45 mph.

HAZARD...Quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Damage to vehicles is expected. 

Locations impacted include...
Roscoe...                         Vista...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3787 9364 3788 9380 3788 9381 3789 9381
      3789 9387 3790 9388 3800 9388 3802 9363
TIME...MOT...LOC 1859Z 258DEG 39KT 3799 9382 

HAIL...1.00IN
WIND...<50MPH
 
$$

Wise

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 9, 11:40 AM CST, 37 minutes earlier.

Area forecast discussion, Mar 9, 11:40 AM CST, 37 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
1140 AM CST Thu Mar 9 2017

.SYNOPSIS...
Issued at 1125 AM CST Thu Mar 9 2017

Low level moisture is increasing fairly quickly this morning with
Td's jumping from 36 at 8am to 52 at 11am. This along with the
frontal forcing along the lifting warm front, available shear,
steep lapse rates and increasing instability will allow for the
development of thunderstorms from now into this afternoon.

There may be a brief break in the storm development as the
current convection moves to the ENE this morning. Mesoscale
models are developing additional convection early this afternoon
across eastern Kansas and NE Oklahoma and moving into the Ozarks
as we the into the afternoon hours. Main concern with the initial
storms this morning will be large hail.

Storms this afternoon will also have hail as a primary concern
with strong winds as well. While not out of the question an
isolated tornado is possible though changes are rather low at this
time.

&&

.SHORT TERM...(Today and tonight)
Issued at 235 AM CST Thu Mar 9 2017

For today, will need to monitor the moisture increase ahead of the
front as we will likely see temperatures rocket into the mid 70s
during the afternoon. Raw model instability looks to be overdone
given the poor initialization with respect to dewpoints. We have
used readings closer to MOS guidance which does increase dewpoints
back into the low to mid 50s ahead of the front later today. 0-6
bulk shear of 50-55kts by late afternoon early evening combined
with even lowered CAPE values should be sufficient for some storms
to produce large hail given the WBZ heights. Not overly impressed
with 0-1km shear so not really seeing much of a tornado risk. SPC
does have a 2% and 5% over the CWA for Tornado risk and will make
a last minute decision on whether to keep this risk in the morning
HWO product.

The timing of the potential severe weather will be from mid to
late afternoon into the early evening, with large hail the primary
risk and a secondary thunderstorm wind risk.

Drier air should quickly move in behind the front with little to
no precipitation occurring after 03z. Clearing should take place
overnight with lows dipping back down into the 30s for most
locations.

.LONG TERM...(Friday through Wednesday)
Issued at 235 AM CST Thu Mar 9 2017

Ole man winter isn't through with us just yet. A strong upper
speed max will begin to carve out a trough in the eastern U.S. on
Friday with northwest flow setting up over our region. Another
shortwave will push southeast out of the Rockies and into the
central U.S. on Saturday. The main surface low should remain well
to our south, but the shortwave will help to reinforce the colder
air deeper into the area. It will also bring precipitation back to
the forecast as moisture increases ahead of the shortwave. Eastern
sections of the CWA will have the best chance at "measurable" wet
snow with mainly rain to the southwest CWA and possibly some sleet
mixed in with the rain/snow in between. Forecast soundings not
showing a long lasting or real warm nose (2-3 deg C) and
antecedent ground conditions too warm to concern ourselves with
freezing rain at this time. Snow will probably have a hard time
sticking to pavement as well with March sun angles and most of the
snow during the day, as well as warm ground temperatures due to a
very warm winter. That being said, we could get between 1-2 inches
of snow in the grassy areas over the eastern Ozarks, however the
overall impacts with the winter weather appear to be rather
minimal at this point.

Of more concern will be with temperatures on Saturday night,
especially over the eastern Ozarks. Those with agricultural
interests should begin preparing for a hard freeze with lows in
the upper teens over the eastern Ozarks to the mid 20s in the
southwest CWA.

Another quick moving upper system will move into the area on
Sunday night into Monday which could bring another round of light
snow Sunday night, changing to rain during the day Monday.

Much of the first part of the week will remain on the chilly side,
but we should begin to recover for the later part of next work
week with upper ridge building back into the area and temperatures
returning back into the 60s.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 1125 AM CST Thu Mar 9 2017

Flight conditions across the region will be VFR for the most
part. SHowers and thunderstorms are expected to develop through
this afternoon and into this evening. Where storms move over area
terminal and airfield, visibilities and ceilings will fall to
MVFR or briefly IFR, however, coverage and duration will be very
limited and hard to pinpoint. Have used Vicinity wording to cover
the quick moving nature or of the storms today. For late this
evening and overnight conditions will be VFR with only scattered
high clouds.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

SYNOPSIS...Hatch
SHORT TERM...Lindenberg
LONG TERM...Lindenberg
AVIATION...Hatch
Hazardous weather outlook, Mar 9, 3:52 AM CST, 8 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
352 AM CST Thu Mar 9 2017

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-101000-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
352 AM CST Thu Mar 9 2017

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Today and Tonight.

Weather hazards expected...

  Elevated Hail risk.
  Elevated Thunderstorm wind damage risk.
  Elevated Lightning risk.
  Elevated Fire weather risk.

DISCUSSION...

Moisture will begin to increase today across the area which will
lead to some instability developing this afternoon out ahead of a
cold front. Showers and thunderstorms will be possible this
afternoon and early evening. Some of the storms could become
strong to severe if sufficient instability develops, with large
hail and damaging wind the main severe weather risks expected.

Some elevated fire weather concerns will still be possible across
portions of the eastern Ozarks today, however it should start to
moisten up during the day.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Colder air will move in behind the cold front on Friday, with a
chance of snow late Friday night into Saturday. Some accumulating
slushy wet snow will be possible across the eastern Ozarks.

A hard freeze is then expected to take place Saturday night across
the area with some teens across the eastern Ozarks to mid 20s in
the southwest corner of Missouri. Another hard freeze is expected
on Monday night with lows from the low to mid 20s.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and this evening
across the area.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/sitrep

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Lindenberg

In the hours before

Special weather statement, Mar 9, 10:16 AM CST, 2 hours 1 minute before
Special Weather Statement
National Weather Service Springfield MO
1016 AM CST THU MAR 9 2017

KSZ073-091715-
Bourbon KS-
1016 AM CST THU MAR 9 2017

...SIGNIFICANT WEATHER ADVISORY FOR BOURBON COUNTY UNTIL 1115 AM
CST...

At 1016 AM CST, Doppler radar was tracking a strong thunderstorm 8
miles north of Walnut, or 11 miles northeast of Erie, moving east at
35 mph.

Dime size hail will be possible with this storm.

Locations impacted include...
Fort Scott...                     Marmaton...
Uniontown...                      Redfield...
Hiattville...                     Petersburg...
Hammond...                        Devon...
Garland...                        Porterville...
Pawnee Station...

LAT...LON 3787 9508 3797 9462 3791 9461 3767 9462
      3768 9509
TIME...MOT...LOC 1616Z 249DEG 27KT 3772 9514

Wise
Local storm report, Mar 9, 12:03 PM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1203 PM CST THU MAR 9 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1203 PM     HAIL             DEERFIELD               37.84N 94.50W
03/09/2017  U0.75 INCH       VERNON             MO   PUBLIC

            .

&&

MMT
Local storm report, Mar 9, 12:04 PM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1204 PM CST THU MAR 9 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1155 AM     HAIL             1 N FORT SCOTT          37.86N 94.70W
03/09/2017  U0.75 INCH       BOURBON            KS   EMERGENCY MNGR

            .

&&

MMT
Local storm report, Mar 9, 12:08 PM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1208 PM CST THU MAR 9 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1207 PM     HAIL             NEVADA                  37.84N 94.36W
03/09/2017  U0.75 INCH       VERNON             MO   EMERGENCY MNGR

            .

&&

MMT
Local storm report, Mar 9, 12:12 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1212 PM CST THU MAR 9 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1211 PM     HAIL             NEVADA                  37.84N 94.36W
03/09/2017  M1.25 INCH       VERNON             MO   EMERGENCY MNGR

            .

&&

MMT

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 9, 11:25 AM CSTSevere Thunderstorm WarningSGFVernon65 min
Mar 9, 12:58 PM CSTSpecial Weather StatementSGFSt. Clair47 min
Mar 9, 1:07 PM CSTSevere Thunderstorm WarningSGFBenton, Hickory, St. Clair68 min
Mar 9, 1:17 PM CSTSevere Thunderstorm WarningSGFSt. Clair43 min
Mar 9, 1:49 PM CSTSevere Thunderstorm WarningSGFCamden, Morgan56 min
Mar 9, 2:07 PM CSTSevere Thunderstorm WarningSGFBenton, Hickory, St. Clair38 min
Mar 9, 2:26 PM CSTFreeze WarningSGFBarry, Barton, Benton, Camden, Cedar, Christian and 28 more70 hr
Mar 9, 2:37 PM CSTSpecial Weather StatementSGFBenton38 min
Mar 9, 2:39 PM CSTSevere Thunderstorm WarningSGFCamden, Miller, Pulaski66 min
Mar 9, 2:49 PM CSTSevere Thunderstorm WarningSGFBenton, Morgan41 min
Mar 9, 3:00 PM CSTSevere Thunderstorm WarningSGFDallas, Laclede60 min
Mar 9, 3:15 PM CSTSevere Thunderstorm WarningSGFBenton45 min
Mar 9, 3:22 PM CSTSevere Thunderstorm WarningSGFPhelps, Pulaski38 min
Mar 9, 3:48 PM CSTSevere Thunderstorm WarningSGFDent, Laclede, Phelps, Pulaski, Texas57 min
Mar 9, 3:50 PM CSTSevere Thunderstorm WarningSGFBenton, Camden, Hickory, Morgan55 min
Mar 9, 4:12 PM CSTSevere Thunderstorm WarningSGFDallas, Greene, Polk48 min
Mar 9, 4:15 PM CSTSevere Thunderstorm WarningSGFBarton60 min
Mar 9, 4:17 PM CSTSevere Thunderstorm WarningSGFCamden, Miller, Pulaski43 min
Mar 9, 4:21 PM CSTSevere Thunderstorm WarningSGFDent, Phelps, Shannon, Texas54 min
Mar 9, 4:31 PM CSTSevere Thunderstorm WarningSGFJasper, Newton59 min
Mar 9, 4:43 PM CSTSevere Thunderstorm WarningSGFDallas, Greene, Laclede, Webster47 min
Mar 9, 4:46 PM CSTSevere Thunderstorm WarningSGFBarton, Dade, Jasper, Lawrence59 min
Mar 9, 4:50 PM CSTSevere Thunderstorm WarningSGFWright20 min
Mar 9, 4:59 PM CSTSevere Thunderstorm WarningSGFTexas61 min
Mar 9, 5:12 PM CSTSevere Thunderstorm WarningSGFShannon48 min
Mar 9, 5:24 PM CSTSevere Thunderstorm WarningSGFLawrence66 min
Mar 9, 5:26 PM CSTSevere Thunderstorm WarningSGFWebster, Wright47 min
Mar 9, 5:34 PM CSTTornado WarningSGFLawrence41 min
Mar 9, 5:39 PM CSTSevere Thunderstorm WarningSGFJasper, Newton66 min
Mar 9, 5:44 PM CSTSevere Thunderstorm WarningSGFDouglas61 min
Mar 9, 5:49 PM CSTSevere Thunderstorm WarningSGFHowell, Shannon56 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.